Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Isometries of $ L\sb{p}$-spaces associated with semifinite von Neumann algebras

Author: P. K. Tam
Journal: Trans. Amer. Math. Soc. 254 (1979), 339-354
MSC: Primary 46L10; Secondary 46L50, 47D15
MathSciNet review: 539922
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper determines the structure of (classes of) linear isometries between $ {L_p}$-spaces associated with semifinite normal faithful traces on von Neumann algebras, generalizing works of M. Broise and B. Russo. Also established are some auxiliary results on $ {L_p}$ norm inequalities which are of interest by themselves.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L10, 46L50, 47D15

Retrieve articles in all journals with MSC: 46L10, 46L50, 47D15

Additional Information

PII: S 0002-9947(1979)0539922-3
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia